Possibility of Lymphangitis Carcinoma... - Blue Faery Liver ...

Blue Faery Liver Cancer

Possibility of Lymphangitis Carcinomatosis as a consequence of HCC.

Jabba2
Jabba2

What is the possibility of Lymphangitis Carcinomatosis as a consequence of HCC?

My father had TARE in September 2019 for his 9 cm right lobe tumour. Now he has extreme breathing difficulty. The latest PET CT shows no tumor uptake. Chest X-ray shows scattered opacities in the lungs. Doctors say likely to be Lymphangitis Carcinomatosis.

They have started steroids and are recommending Lenvatinib (chemotherapy) and / or Nivolumab (immunotherapy).

1 Reply
oldestnewest

My husband has been on both Nivolumab and Lenvatinib. When he was on the Nivolumab, he had a 1 in 11,000 reaction that caused him to develop myasthenia graves, a disease that causes muscle weakness including difficulty breathing. While this reaction is extremely rare, I would check with your doctor. Now, he is on Lenvatinib and that is working great. The side effects are minimal. He sometimes gets diarrhea--that's a known side effect. If the diarrhea becomes severe, you can always take a 5-7 day break from the Lenvatinib. That will allow everything in your system to reset. Hope this helps!

You may also like...